Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

The Transfer Ideal under the Action of a Nonmetacyclic Group in the Modular Case

The Transfer Ideal under the Action of a Nonmetacyclic Group in the Modular Case

Year:    2019

Author:    Panpan Jia, Jizhu Nan

Communications in Mathematical Research , Vol. 35 (2019), Iss. 3 : pp. 273–282

Abstract

Let Fq be a finite field of characteristic p (p2) and V4 a four-dimensional Fq-vector space. In this paper, we mainly determine the structure of the transfer ideal for the ring of polynomials Fq[V4] under the action of a nonmetacyclic p-group P in the modular case. We prove that the height of the transfer ideal is 1 using the fixed point sets of the elements of order p in P and that the transfer ideal is a principal ideal. 

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.13447/j.1674-5647.2019.03.08

Communications in Mathematical Research , Vol. 35 (2019), Iss. 3 : pp. 273–282

Published online:    2019-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords:    invariant p-group coinvariant transfer ideal principal ideal

Author Details

Panpan Jia Email

Jizhu Nan Email